# SDR FDEA201002220483

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 36,290 hours, 35,404 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B373400000
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR BOARD 242 LK IS BROKEN FROM FRAME 53 - FRAME 54; RBL 76.  FABRICATED NEW MAIN CABIN FLOORBOARD AT FRAME 53-54; RBL 76 IAW DWG SRZ 25-  005, REV "H".
